Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i8.30
pages 24-37

On Two-Compartment Pharmacokinetic Model with Delay on the Basis of the Michaelis−Menten Dynamics: Decomposition Method

Vasiliy P. Martsenyuk
Ternopol State I.Ya. Gorbachevskiy Medical University, Ukraine
Igor Ye. Andrushchak
Lutsk Technical University, Lutsk

RÉSUMÉ

Two-compartment pharmacokinetic model is offered, in which for description of drug flow between compartments the Michaelis−Menten dynamics and time delay, caused by biological transformations delays, are used. Search of approximated solution of the system of equations is done by the decomposition method based on the Adominian polynomials.


Articles with similar content:

Approach to the Study of Global Asymptotic Stability of Lattice Differential Equations with Delay for Modeling of Immunosensors
Journal of Automation and Information Sciences, Vol.51, 2019, issue 2
Andrey S. Sverstiuk , Igor Ye. Andrushchak, Vasiliy P. Martsenyuk
On Quasilinear Differential-Difference Games of Approach
Journal of Automation and Information Sciences, Vol.49, 2017, issue 8
Lesya V. Baranovska
Investigation of Uniform by Delay Stability of Nontrivial Equilibrium Point of One Population Model
Journal of Automation and Information Sciences, Vol.50, 2018, issue 9
Veronika Novotna , Denis Ya. Khusainov, Bedrik Puzha , Andrey V. Shatyrko
Lyapunov Functions for Systems Satisfying Barbashin−Krasovskii Theorem Conditions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 11
Alexey S. Suykov, Alexander M. Kovalev
Sweep Algorithm for Solving Discrete Optimal Control Problems with Three-point Boundary Conditions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 7
Mutallim Mirzaakhmed ogly Mutallimov, Rena Takhir kyzy Zulfugarova, Fikret Akhmed Ali Ogly Aliev